# SDR SRAA970903

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Broken
- Location: Nr  6 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, NR 6 FLAP TRACK FAIRING WAS DRAGGING ON GROUND.  AFTER INSPECTION FOUND HINGE BROKEN AT AFT END OF FLAP TRACK.  REMOVED NR 6 FLAP TRACK FAIRING PER CDL 27-51-2 DMI PER CDL 27-51-2.
